# SDR CALA2021060200781

- Difficulty date: June 2, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N2645U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64989
- Aircraft time: 13,757 hours, 1,373 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOMENTARY SMOKE LAVATORY EICAS. NO SMOKE PRESENT. LAV 4R. PERFORMED LAVATORY SMOKE DETECTION - SMOKE TEST IAW AMM TASK 26-13-00-730-801, NO FAULTS NOTED. 4R LAV SMOKE DET SYS OK FOR SVC.
